# SDR VNAA2012050300002

- Difficulty date: May 3, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 19,086 hours, 19,640 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1403
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 16,627 hours, 17,116 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL MESSAGE IN FLIGHT WITH FLAPS AT ZERO DEGREES.  CREW RAN QRH, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED FECU (FLAP ELECTRONIC CONTROL UNIT) AND PERFORMED CHECKS USING AIRCRAFT FIM.  AIRCRAFT RELEASED FOR SERVICE.
